Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 153169, 29 pages
http://dx.doi.org/10.1155/2014/153169
Research Article

On Parametric Gevrey Asymptotics for Some Cauchy Problems in Quasiperiodic Function Spaces

1Departamento de Física y Matemáticas, University of Alcalá, Apartado de Correos 20, 28871 Alcalá de Henares, Spain
2Laboratoire Paul Painlevé, University of Lille 1, 59655 Villeneuve d’Ascq Cedex, France

Received 18 March 2014; Accepted 18 June 2014; Published 22 December 2014

Academic Editor: Graziano Crasta

Copyright © 2014 A. Lastra and S. Malek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Lastra and S. Malek, “On Parametric Gevrey Asymptotics for Some Cauchy Problems in Quasiperiodic Function Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 153169, 29 pages, 2014. https://doi.org/10.1155/2014/153169.